# SDR 2004UALA00933

- Difficulty date: October 12, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 47,933 hours, 25,777 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT REAR OF AIRCRAFT INOP EEL STRIP.  REPLACED AFT EEL STRIP.
